RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2012, Volume 15, Number 1, Pages 110–122 (Mi sjim715)  

On a precision estimate for a hydrodynamics problem with discontinuous coefficients in the norm of the space $\mathbf L_2(\Omega_h)$

A. V. Rukavishnikov

Khabarovsk Branch, Institute of Applied Mathematics FEB RAS, Khabarovsk, RUSSIA

Abstract: We study the 2-dimensional problem obtained by time-discretizing and linearizing the problem of flow of a 2-phase viscous fluid without mixing in the statement of incompressible Navier–Stokes equations with time-dependent interface. For an approximate solution to this problem we construct a scheme of a nonconformal finite element method. We estimate the rate of convergence of the mesh solution to the exact solution to the problem in the norm of $\mathbf L_2(\Omega_h)$, which agrees with simulations.

Keywords: discontinuous coefficients, domain decomposition, nonconformal finite element method, mortar elements.

Full text: PDF file (286 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 519.6
Received: 28.06.2010
Revised: 04.04.2011

Citation: A. V. Rukavishnikov, “On a precision estimate for a hydrodynamics problem with discontinuous coefficients in the norm of the space $\mathbf L_2(\Omega_h)$”, Sib. Zh. Ind. Mat., 15:1 (2012), 110–122

Citation in format AMSBIB
\Bibitem{Ruk12}
\by A.~V.~Rukavishnikov
\paper On a~precision estimate for a~hydrodynamics problem with discontinuous coefficients in the norm of the space~$\mathbf L_2(\Omega_h)$
\jour Sib. Zh. Ind. Mat.
\yr 2012
\vol 15
\issue 1
\pages 110--122
\mathnet{http://mi.mathnet.ru/sjim715}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3112338}


Linking options:
  • http://mi.mathnet.ru/eng/sjim715
  • http://mi.mathnet.ru/eng/sjim/v15/i1/p110

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:157
    Full text:34
    References:18
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019